# SDR DALA2016110508283

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FERRULES AND DELAMINATION ON FLOOR PANELS NR 1174C, 1250C.  INSERTS WERE REPLACED ON FLOOR PANEL NR 1174C PER AMM 53-20-01-201 AND FLOOR PANEL NR 1250C WAS CHANGED INSERT PER AMM 53-20-01-201 AND FLOOR PANEL NR 1250 C WAS REINSPECTED AND NOT DAMAGE WAS FOUND.
